Alert archive / Kansas / Wind Advisories in 2018
Wind Advisory 14, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Apr 14, 2018, 4:40 AM CDT for Chautauqua County, Elk County, Greenwood County, Kansas. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2018, 4:40 AM CDT (09:40 UTC)
- Expired
- Apr 14, 2018, 11:09 PM CDT
- In force
- 18 hr
- Issued by
- NWS Wichita, KS
Counties Chautauqua County, KS, Elk County, KS, Greenwood County, KS
The radar
The Wichita radar (KICT), 107 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 9.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 2012 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
289 WWUS73 KICT 140940 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 440 AM CDT Sat Apr 14 2018 ...Strong Northwest Winds To Lash Most Areas Today... KSZ032-033-047-048-050-142345- /O.CON.KICT.HW.W.0002.000000T0000Z-180415T0000Z/ Russell-Lincoln-Barton-Ellsworth-Rice- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, and Sterling 440 AM CDT Sat Apr 14 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * Winds...Northwest 35 to 45 mph with 50 to 55 mph gusts. * Timing...The very strong winds will occur until late this afternoon. * Impacts...Driving will be very difficult, especially for high profile vehicles which may be overturned! Be especially careful when traveling on east/west oriented highways such as I-70 and in hilly terrain. Such strong winds can cause property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained winds of at least 40 mph, and/or gusts of at least 58 mph, are likely. Winds this strong can cause property damage. Make sure all light weight property is thoroughly secured. && $$ KSZ070-094-098-142345- /O.NEW.KICT.WI.Y.0014.180414T0940Z-180415T0000Z/ Greenwood-Elk-Chautauqua- Including the cities of Eureka, Madison, Howard, Moline, Longton, Grenola, Sedan, and Cedar Vale 440 AM CDT Sat Apr 14 2018 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... The National Weather Service in Wichita has issued a Wind Advisory, which is in effect until 7 PM CDT this evening. * Winds...Northwest 25 to 35 mph with 40 to 45 mph gusts. * Timing...The strong winds would occur until late this afternoon. * Impacts...Driving will be difficult, especially for high profile vehicles and when traveling on east/west oriented highways such as Highways 54 and 160. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds from 30 to 39 mph and/or gusts from 46 to 57 mph are likely. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Be sure to secure all light weight property. && $$ KSZ049-051>053-067>069-082-083-091>093-142345- /O.CON.KICT.WI.Y.0013.000000T0000Z-180415T0000Z/ Saline-McPherson-Marion-Chase-Reno-Harvey-Butler-Kingman-Sedgwick- Harper-Sumner-Cowley- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, and Arkansas City 440 AM CDT Sat Apr 14 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * Winds...Northwest 25 to 35 mph with 40 to 45 mph gusts. * Timing...The strong winds would occur until late this afternoon. * Impacts...Driving will be difficult, especially for high profile vehicles and when traveling on east/west oriented highways such as I-70 and Highway 400. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds from 30 to 39 mph and/or gusts from 46 to 57 mph are likely. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Be sure to secure all light weight property. && $$ ES
4 follow-up statements
117 WWUS73 KICT 141801 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 101 PM CDT Sat Apr 14 2018 ...Strong northwest winds to continue this afternoon... KSZ032-033-047-048-050-150000- /O.CON.KICT.HW.W.0002.000000T0000Z-180415T0000Z/ Russell-Lincoln-Barton-Ellsworth-Rice- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, and Sterling 101 PM CDT Sat Apr 14 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * Winds...Northwest around 40 mph with gusts 50 to 55 mph. * Timing...The very strong winds will occur until late this afternoon. * Impacts...Driving will be very difficult, especially for high profile vehicles which may be overturned! Be especially careful when traveling on east/west oriented highways such as I-70 and in hilly terrain. Such strong winds can cause property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained winds of at least 40 mph, and/or gusts of at least 58 mph, are likely. Winds this strong can cause property damage. Make sure all light weight property is thoroughly secured. && $$ KSZ049-051>053-067>069-082-083-091>093-150000- /O.CON.KICT.WI.Y.0013.000000T0000Z-180415T0000Z/ Saline-McPherson-Marion-Chase-Reno-Harvey-Butler-Kingman-Sedgwick- Harper-Sumner-Cowley- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, and Arkansas City 101 PM CDT Sat Apr 14 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * Winds...Northwest 30 to 40 mph with gusts up to 50 mph. * Timing...The strong winds would occur until late this afternoon. * Impacts...Driving will be difficult, especially for high profile vehicles and when traveling on east/west oriented highways such as I-70 and Highway 400. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds from 30 to 39 mph and/or gusts from 46 to 57 mph are likely. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Be sure to secure all light weight property. && $$ KSZ070-094-098-150000- /O.CON.KICT.WI.Y.0014.000000T0000Z-180415T0000Z/ Greenwood-Elk-Chautauqua- Including the cities of Eureka, Madison, Howard, Moline, Longton, Grenola, Sedan, and Cedar Vale 101 PM CDT Sat Apr 14 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * Winds...Northwest 25 to 30 mph with gusts up to 40 mph. * Timing...The strong winds would occur until late this afternoon. * Impacts...Driving will be difficult, especially for high profile vehicles and when traveling on east/west oriented highways such as Highways 54 and 160. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds from 30 to 39 mph and/or gusts from 46 to 57 mph are likely. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Be sure to secure all light weight property. && $$
569 WWUS73 KICT 142039 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 339 PM CDT Sat Apr 14 2018 KSZ032-033-047-048-050-150500- /O.EXB.KICT.WI.Y.0013.180415T0000Z-180415T0500Z/ /O.CON.KICT.HW.W.0002.000000T0000Z-180415T0000Z/ Russell-Lincoln-Barton-Ellsworth-Rice- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, and Sterling 339 PM CDT Sat Apr 14 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT CDT TONIGHT... The National Weather Service in Wichita has issued a Wind Advisory, which is in effect from 7 PM this evening to midnight CDT tonight. * Winds...Northwest 30 to 40 mph with gusts up to 50 mph. * Timing...The strongest winds would occur through sunset, then slowly diminish through midnight. * Impacts...Driving will be difficult, especially for high profile vehicles and when traveling on east/west oriented highways such as I-70 and Highway 400. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds from 30 to 39 mph and/or gusts from 46 to 57 mph are likely. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Be sure to secure all light weight property. A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ049-051>053-067>069-082-083-091>093-150500- /O.EXT.KICT.WI.Y.0013.000000T0000Z-180415T0500Z/ Saline-McPherson-Marion-Chase-Reno-Harvey-Butler-Kingman-Sedgwick- Harper-Sumner-Cowley- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, and Arkansas City 339 PM CDT Sat Apr 14 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * Winds...Northwest 25 to 35 mph with gusts up to 50 mph. * Timing...The strongest winds would occur through sunset, then slowly diminishing through midnight. * Impacts...Driving will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds from 30 to 39 mph and/or gusts from 46 to 57 mph are likely. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Be sure to secure all light weight property. && $$ KSZ070-094-098-150500- /O.EXT.KICT.WI.Y.0014.000000T0000Z-180415T0500Z/ Greenwood-Elk-Chautauqua- Including the cities of Eureka, Madison, Howard, Moline, Longton, Grenola, Sedan, and Cedar Vale 339 PM CDT Sat Apr 14 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * Winds...Northwest 20 to 30 mph with gusts up to 40 mph. * Timing...The strong winds would occur through sunset, then gradually diminish this evening. * Impacts...Driving will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds from 30 to 39 mph and/or gusts from 46 to 57 mph are likely. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Be sure to secure all light weight property. && $$ Howerton
472 WWUS73 KICT 142330 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 630 PM CDT Sat Apr 14 2018 ...Northwest winds will remain strong and gusty through the evening... KSZ032-033-047-048-050-150500- /O.CAN.KICT.HW.W.0002.000000T0000Z-180415T0000Z/ /O.EXT.KICT.WI.Y.0013.180414T2330Z-180415T0500Z/ Russell-Lincoln-Barton-Ellsworth-Rice- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, and Sterling 630 PM CDT Sat Apr 14 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Wichita has cancelled the High Wind Warning. * Winds...North to northwest at 25 to 35 mph with gusts up to 50 mph. * Timing...of the strongest winds will occur through mid-evening, then slowly diminish after midnight. * Impacts...Driving will be difficult, especially for high profile vehicles, and for those traveling on east-west oriented highways such as I-70. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ049-051>053-067>069-082-083-091>093-150500- /O.CON.KICT.WI.Y.0013.000000T0000Z-180415T0500Z/ Saline-McPherson-Marion-Chase-Reno-Harvey-Butler-Kingman-Sedgwick- Harper-Sumner-Cowley- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, and Arkansas City 630 PM CDT Sat Apr 14 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * Winds...Northwest 25 to 30 mph with gusts up to 45 mph. * Timing...of the strongest winds will occur through mid-evening, then slowly diminish after midnight. * Impacts...Driving will be difficult, especially for high profile vehicles, and for those traveling on east-west oriented highways such as I-70 and U.S. 400. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ070-094-098-150500- /O.CON.KICT.WI.Y.0014.000000T0000Z-180415T0500Z/ Greenwood-Elk-Chautauqua- Including the cities of Eureka, Madison, Howard, Moline, Longton, Grenola, Sedan, and Cedar Vale 630 PM CDT Sat Apr 14 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * Winds...Northwest 25 to 30 mph with gusts up to 45 mph. * Timing...of the strongest winds will occur through mid-evening, then slowly diminish after midnight. * Impacts...Driving will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
486 WWUS73 KICT 150409 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 1109 PM CDT Sat Apr 14 2018 KSZ032-033-047>053-067>069-082-083-091>093-150515- /O.CAN.KICT.WI.Y.0013.000000T0000Z-180415T0500Z/ Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion- Chase-Reno-Harvey-Butler-Kingman-Sedgwick-Harper-Sumner-Cowley- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, and Arkansas City 1109 PM CDT Sat Apr 14 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Wichita has cancelled the Wind Advisory. North to northwest winds had subsided a bit late this evening and although they will remain gusty overnight, the wind advisory has been cancelled. $$ KSZ070-094-098-150515- /O.CAN.KICT.WI.Y.0014.000000T0000Z-180415T0500Z/ Greenwood-Elk-Chautauqua- Including the cities of Eureka, Madison, Howard, Moline, Longton, Grenola, Sedan, and Cedar Vale 1109 PM CDT Sat Apr 14 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Wichita has cancelled the Wind Advisory. North to northwest winds had subsided a bit late this evening and although they will remain gusty overnight, the wind advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Apr 14, 4:02 AM CDT, 38 minutes earlier.
Area forecast discussion, Apr 14, 4:02 AM CDT, 38 minutes before
Area Forecast Discussion National Weather Service Wichita KS 402 AM CDT Sat Apr 14 2018 .SHORT TERM...(Today through Monday night) Issued at 402 AM CDT Sat Apr 14 2018 Forecast Headlines/Highlights: 1) Winter Weather Advisory Today Expanded across Ellsworth, Saline, McPherson, Marion & Chase Counties. 2) High Wind Warning Remains In Effect For Russell, Barton, Rice, Ellsworth & Lincoln Counties. 3) Wind Advisory Across South-Central KS Expanded Across Greenwood, Elk & Chautauqua Counties. Today: This, no doubt, remains the most active period of forecast. The vicious cyclone that was centered over extreme North-Central KS late Thursday Night/early yesterday morning is centered over far SE Nebraska early this morning. A powerful cold front curves from the cyclone to near the KS/MO border, thru C OK to C TX while a stationary front extends across far Northern MO. The sfc cyclone will move generally in an easterly manner, reaching the Mid-MS Valley early this evening. STRONG NW winds will lash the region, easily reaching advisory criteria in most areas & even stronger across NW sections. The snow occurring across much of Central KS will continue to spread SE & may encroach upon Highway 54/400. A light rain/light snow mixture is anticipated perhaps as far as Highway 54/400 before changing back to light rain by midday. The strong NW winds will no doubt keep temps in check. In fact, have lowered highs even further in most areas. Tonight: As the cyclone continues its trek E, a sharp inverted sfc ridge will knife due S across the Western Plains to produce bitterly cold weather. Record lows are in reach. With the inverted ridge forcing the sfc cyclone E, all precipitation should exit KICT Country early this evening. Sun-Mon Night: Quiet weather will dominate the region as the afore-mentioned ridge continues to build S/SE. .LONG TERM...(Tuesday through Friday) Issued at 402 AM CDT Sat Apr 14 2018 Another very intense sfc cyclone is still scheduled to push E across most of Northern KS Tue & Tue Night. This would send another cold front (though not as strong) across the state Tue Night. Moisture is greatly lacking & so no precipitation would result. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1139 PM CDT Fri Apr 13 2018 Very strong northwest winds will spread across central Kansas overnight along with rain changing to snow. Some light snow accumulations and reduced visibilities from blowing snow are likely over central Kansas for late tonight into Saturday morning. Meanwhile low clouds in the MVFR range will blanket the entire area for much of the day on Saturday along with persistent very strong northwest winds. && .FIRE WEATHER... Issued at 402 AM CDT Sat Apr 14 2018 Although NW winds will be very strong, they will also transport much colder air into KS which would keep the grassland fire danger in check for most areas. A very high grassland fire danger will none-the-less across Central & South-Central KS this afternoon. && .CLIMATE... Issued at 402 AM CDT Sat Apr 14 2018 Record Lows For April 15th: Wichita: 25 In 1983 Chanute: 23 In 2014 Salina: 21 In 2014 Russell: 18 In 2014 && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 40 24 49 26 / 30 10 0 0 Hutchinson 37 23 49 24 / 40 10 0 0 Newton 37 22 46 23 / 40 10 0 0 ElDorado 39 24 47 25 / 30 10 0 0 Winfield-KWLD 42 24 51 26 / 20 10 0 0 Russell 33 18 47 21 / 50 10 0 0 Great Bend 35 19 49 24 / 30 10 0 0 Salina 35 22 45 22 / 60 10 0 0 McPherson 36 22 46 22 / 50 10 0 0 Coffeyville 46 29 49 27 / 10 10 0 0 Chanute 44 26 45 25 / 10 20 0 0 Iola 43 26 44 25 / 20 20 0 0 Parsons-KPPF 45 28 47 26 / 10 10 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM CDT this evening for KSZ049-051>053- 067>070-082-083-091>094-098. High Wind Warning until 7 PM CDT this evening for KSZ032-033-047- 048-050. Winter Weather Advisory until 7 PM CDT this evening for KSZ032- 033-048-049-051>053. && SHORT TERM...EPS LONG TERM...EPS AVIATION...CDJ FIRE WEATHER...EPS CLIMATE...EPS
Hazardous weather outlook, Apr 13, 7:41 PM CDT, 8 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 741 PM CDT Fri Apr 13 2018 KSZ032-033-047>053-067>072-082-083-091>096-098>100-150045- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 741 PM CDT Fri Apr 13 2018 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight The winds will shift to the northwest and increase to 30 to 40 mph overnight, with gusts around 50 mph. The strongest winds will affect central Kansas west of Highway 14. For further details, please refer to the High Wind Warning and Wind Advisory. A light rain will change over to snow across mainly central Kansas tonight. The wintry mix may reach as far southeast as Wichita and El Dorado late tonight. Snow amounts will range from a trace along highway 50 to near 2 inches north of interstate 70. See latest winter weather advisory for more details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Northwest winds from 30 to as high as 45 mph will whip across all of central and south central Kansas on Saturday. The strongest winds would hit areas along, and west, of Highway 14. For further details, please refer to the High Wind Warning and Wind Advisory. A very high to extreme fire danger will exist in all areas Tuesday afternoon. A very high fire danger is likely for parts of central and south central Kansas Wednesday and Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.